Drug-induced hyperthermia in Huntington's disease.
Аннотация
Until now, only three patients with Huntington's disease (HD) and a neuroleptic malignant syndrome (NMS) have been reported in the literature. We describe four cases with advanced stage Huntington's disease who within a period of one year developed drug-induced hyperthermia, either the neuroleptic malignant syndrome, or the serotonin syndrome. Possible contributing factors that may have been specific for HD patients could be identified and included advanced neurological disease with severe illness, occurrence in summer, with possible infectious disease, dehydration, and pre-existing extra-pyramidal signs that may mask incipient NMS/serotonin syndrome. Measures to avoid these potentially lifethreatening conditions are discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.